MAUDE Adverse Event Report: ABBOTT GERMANY ARCHITECT CORE; ANTI-HBC

ABBOTT GERMANY ARCHITECT CORE; ANTI-HBC
Catalog Number 06L22-25
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot/serial number was not provided by the customer; therefore, only a partial udi is known all available patient information was included.An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a false negative hbcore result on the architect i2000sr analyzer.The following data was provided: sid (b)(6) initial 0.931, repeats 4.713, 4.927 s/co.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The suspect medical device was changed from ln 6l22-25 (unknown lot) to ln 08l44-30 lot 80236li00 on september 4, 2018 all follow up information will be provided in manufacturer report number 3002809144-2018-00373.

Brand Name
ARCHITECT CORE
Common Device Name
ANTI-HBC
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key7512743
Report Number3002809144-2018-00050
Device Sequence Number11111827
Product Code LOM
UDI-Device Identifier00380740011123
UDI-Public00380740011123
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06L22-25
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/19/2018
Supplement Date Received by Manufacturer09/04/2018
Initial Report FDA Received Date05/14/2018
Supplement Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; ARCHITECT I2000SR ANALYZER; LN 03M74-01 SN (B)(4).; LN 03M74-01 SN (B)(4).